RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 43, Issue 2, Pages 161–168 (Mi mz4377)  

This article is cited in 14 scientific papers (total in 14 papers)

Radical classes of finite groups with the Lockett condition

N. T. Vorob'ev


Full text: PDF file (714 kB)

English version:
Mathematical Notes, 1988, 43:2, 91–94

Bibliographic databases:

UDC: 519.44
Received: 09.09.1985

Citation: N. T. Vorob'ev, “Radical classes of finite groups with the Lockett condition”, Mat. Zametki, 43:2 (1988), 161–168; Math. Notes, 43:2 (1988), 91–94

Citation in format AMSBIB
\Bibitem{Vor88}
\by N.~T.~Vorob'ev
\paper Radical classes of finite groups with the Lockett condition
\jour Mat. Zametki
\yr 1988
\vol 43
\issue 2
\pages 161--168
\mathnet{http://mi.mathnet.ru/mz4377}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=939516}
\zmath{https://zbmath.org/?q=an:0681.20010}
\transl
\jour Math. Notes
\yr 1988
\vol 43
\issue 2
\pages 91--94
\crossref{https://doi.org/10.1007/BF01152543}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q736900017}


Linking options:
  • http://mi.mathnet.ru/eng/mz4377
  • http://mi.mathnet.ru/eng/mz/v43/i2/p161

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. F. Kamornikov, “On two problems from the Kourovka Notebook”, Math. Notes, 55:6 (1994), 586–588  mathnet  crossref  mathscinet  zmath  isi
    2. N. N. Vorob'ev, A. N. Skiba, “On the distributivity of the lattice of solvable totally local Fitting classes”, Math. Notes, 67:5 (2000), 563–571  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. N. Zagurskii, N. T. Vorob'ev, “Fitting Classes with Given Properties of Hall Subgroups”, Math. Notes, 78:2 (2005), 213–218  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. O. V. Kamozina, “Non-singly-generated multiply $\omega$-fan fitting classes of finite groups”, Math. Notes, 79:3 (2006), 366–376  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. V. V. Shpakov, N. T. Vorob'ev, “Local factorisations of nonlocal Fitting classes”, Discrete Math. Appl., 18:4 (2008), 439–446  mathnet  crossref  crossref  mathscinet  zmath  elib
    6. N. V. Savel'eva, N. T. Vorob'ev, “Maximal subclasses of local fitting classes”, Siberian Math. J., 49:6 (2008), 1124–1130  mathnet  crossref  mathscinet  isi
    7. E. N. Zalesskaya, N. N. Vorob'ev, “Lattices of partially local fitting classes”, Siberian Math. J., 50:6 (2009), 1038–1044  mathnet  crossref  mathscinet  isi
    8. Vitko E.A., “O probleme beidelmana-bryustera-khauka v teorii fittingovykh funktorov”, Vesnēk vētsebskaga dzyarzhainaga unēversēteta, 4:70 (2012), 16–19  elib
    9. Zalesskaya E.N., Makarova Zh.P., “O gipoteze loketta dlya klassov fittinga konechnykh grupp”, Vesnēk vētsebskaga dzyarzhainaga unēversēteta, 6:72 (2012), 28–31  elib
    10. Shpakov V.V., “O strukture klassov fittinga, opredelyaemykh podgruppami kholla”, Vesnēk vētsebskaga dzyarzhainaga unēversēteta, 5:71 (2012), 9–11  elib
    11. E. A. Vitko, “O stroenii naimenshego elementa sektsii Loketta $\pi$-razreshimogo fittingova funktora”, PFMT, 2012, no. 3(12), 48–57  mathnet
    12. S. N. Vorobev, “O normalnykh podklassakh klassa Fishera konechnykh grupp”, PFMT, 2013, no. 2(15), 39–49  mathnet
    13. M. G. Semenov, “Formula in'ektora konechnoi $\pi$-razreshimoi gruppy”, PFMT, 2014, no. 4(21), 77–88  mathnet
    14. Yang N. Guo W. Vorob'ev N.T., “On F-Injectors of Fitting Set of a Finite Group”, Commun. Algebr., 46:1 (2018), 217–229  crossref  isi
  • Ėāōåėāōčũåņęčå įāėåōęč Mathematical Notes
    Number of views:
    This page:230
    Full text:106
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020